In this paper, we consider and investigate a new class of harmonic convex Stochastic Process, which is called the strongly p-harmonic log-convex Stochastic Process. We establish some new integral inequalities of Hermite-Hadamard type for the product of strongly p-harmonic log-convex Stochastic Process, and with this we obtain particularized results, some results are also obtained for the cases where one of the stochastic processes considered is of type strongly p−harmonic s−convex, strongly p−harmonic P−convex and strongly p−harmonic h−convex. Results obtained in this paper may be starting point for further research.
Digital Object Identifier (DOI)
Vivas Cortez, Miguel and E. Hern´andez H., Jorge
"Some Inequalities via Strongly p-Harmonic Log-Convex Stochastic Processes,"
Applied Mathematics & Information Sciences: Vol. 12:
3, Article 14.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol12/iss3/14